BibTeX record: journals/amc/MaAA11

download as .bib file

@article{DBLP:journals/amc/MaAA11,
  author    = {Wen{-}Xiu Ma and
               Alrazi Abdeljabbar and
               Magdy Gamil Asaad},
  title     = {Wronskian and Grammian solutions to a {(3} + 1)-dimensional generalized
               {KP} equation},
  journal   = {Applied Mathematics and Computation},
  year      = {2011},
  volume    = {217},
  number    = {24},
  pages     = {10016--10023},
  url       = {http://dx.doi.org/10.1016/j.amc.2011.04.077},
  doi       = {10.1016/j.amc.2011.04.077},
  timestamp = {Sun, 21 Sep 2014 10:07:56 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/amc/MaAA11},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}